# SDR DL72L010822

- Difficulty date: May 22, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Aircraft time: 76,563 hours, 51,135 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK AT WING L/E FRONT SPAR STIFFENER AT NR 6 SLAT O/B TRACK-O/B STIFFENER.  REPAIR PER M/M 57-20-021-8.
